Magnetic correlations on fractals

Amnon Aharony, Yuval Gefen, Yacov Kantor

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


The critical behavior of magnetic spin models on various fractal structures is reviewed, with emphasis on branching and nonbranching Koch curves and Sierpiriski gaskets and carpets. The spin correlation function is shown to have unusual exponential decays, e.g., of the form exp[-(r/gx)x], and to crossover to other forms at larger distances r. The various fractals are related to existing models for the backbone of the infinite incipient cluster at the percolation threshold, and conclusions are drawn regarding the behavior of spin correlations on these models.

Original languageEnglish
Pages (from-to)795-805
Number of pages11
JournalJournal of Statistical Physics
Issue number5-6
StatePublished - 1 Sep 1984
Externally publishedYes


  • Spin models
  • fractals
  • magnetic correlations
  • percolation
  • renormalization group

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics


Dive into the research topics of 'Magnetic correlations on fractals'. Together they form a unique fingerprint.

Cite this